# SDR ASOA2013101709232

- Difficulty date: October 5, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,890 hours, 22,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM GUSSET FS 280 LBL/RBL 11.8 TO BE UNSERVICEABLE.    REMOVED GUSSET IAW SRM 51-42-06-001-001-A01.  INSTALLED GUSSET IAW SRM 51-42-06-001-001-A01 AND DWG CC670-33052.  MAJOR REPAIR.
